# SDR 95ZZZX1090

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707WR
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5239
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002004
- Condition: Cracked
- Location: Sta 1360mm
- Part time: 1,696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, PILOT IDENTIFIED THE SUSPECTED DEFECT AND NOTIFIED MAINTENANCE.  UPON INSPECTION, A CRACK WAS DETECTED ON THIS MAIN ROTOR BLADE AT STATION 1360MM.  CRACK LENGTH WAS 150MM CORDWISE.  AS355 MAIN ROTOR BLADES HAVE A HISTORY OF THIS DEFECT IN THE AREA OF STATION 1000MM TO STATION 1400MM.
